# SDR USAA950576

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Engine: Rroyce SPEY55515P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Part time: 24,820 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 0456 - WHILE CLIMBING OUT OF CLT, FLIGHT ENCOUNTERED A COMPERSSOR STALL.  THE CAPTAIN POWERED BACK TO IDLE THEN UP AGAIN AND GOT ANOTHER COMPRESSOR STALL.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  REPLACED ENGINE ASSEMBLY.  (M)
